MathSciNet Relay Station
MathSciNet bibliographic data
MR1072058 (91m:11076) 11N37
Elliott, P. D. T. A. Multiplicative functions on arithmetic progressions. V. Composite moduli. J. London Math. Soc. (2) 41 (1990), no. 3, 408–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement